MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/01.smj.0000152753.80490.9f

Медицинская библиотека · Southern medical journal · 2005

Bisphosphonate-associated scleritis: a case report and review.

Leung Sophia, Ashar Bimal H, Miller Redonda G

Клинический случайСтатьяОбзорПеревод пока не подготовлен

Аннотация

An 86-year-old female was treated for osteoporosis with alendronate, an aminobisphosphonate. Six weeks after alendronate therapy began, scleritis developed in the patient's right eye. The alendronate was discontinued, and, with the administration of prednisone, the symptoms of scleritis fully resolved. Rechallenge resulted in recurrence of the symptoms. Bisphosphonates are commonly used in the management of osteoporosis and are generally safe agents. Rarely, they have been linked with ocular inflammation. This case report reviews the literature on the ocular effects of bisphosphonates and discusses a possible mechanism for the association.

Для цитирования: Leung Sophia, Ashar Bimal H, Miller Redonda G. Bisphosphonate-associated scleritis: a case report and review.. Southern medical journal. 2005. DOI: 10.1097/01.smj.0000152753.80490.9f.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.